Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Wasting In Hep C

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hepc/foot/leg muscle pain

I was diagonosed with Hep C in 1998. Tried interferon, but side effects were too much. Recently, I have lots of pain from below the knees to the sole of the feet.(they also tingle). Also, my upper arms have muscle pain. Also, my abdomine stays...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you might have peripheral neuropathy with the tingling of your feet, but this will have to be diagnosed by your physician by physical examination. There are several causes for this condition which can be further explored with your... Read more »

Gay man, hiv+, AND hepC+

I was told by a health professional the hepC strain carried by most gay men is more virulent than... Read more »

Could this be acute/or chronic hep-c

I am a health care provider.In 1993 I had mild LFT increase ALT 60 hep pannel was neg came back to... Read more »
Articles
Treatment Action Group

Guide to Hepatitis C for People Living With HIV

What Happens to People Who Have Hepatitis C The Natural History of HCV Although hepatitis C also affects other parts of the body, your liver is the organ most affected. Your liver is an essential organ with hundreds of functions. On a daily... Read more »
TheBody.com

This Month in HIV: Update on Hepatitis C/HIV Coinfection

Welcome to This Month in HIV. I'm Terri Wilder . This month's topic is HIV and hepatitis C coinfection. Up to one third of people with HIV are estimated to also have hepatitis C, and living with both viruses is no picnic. The good news is that,... Read more »
Connect With Others

Interferon Roferon Peginterfeon Side Effects

Posted by Claude, 1 Reply
Hi guys,

Did any of you go through bilogical treatment with any kind of Interferons. If you did could you please tell me more about your dosage and side effects?

I am currently on INTRON A and it's a living hell. I don't know what to do anymore.... Read more »

Inacurate

Posted by Anonymous, 6 Replies
please test to 6 months 3 months is encouraging but go the extra mile be 100% not just 97%

test at 3 then 6 months for the sake of others in the world u may have sex with.

6 months is gold 1 year is platinum Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
Hello,

Since a suspicious heterosexual contact with a black prostitute in july 2006, I've experienced EVERY symptom on the HIV ARS-list (except fever) ...
These include :

Urticaria ( after 2 weeks)
Memory loss
Rashes all over my body, including palms... Read more »

HIV - HCV risk

Posted by demiurg, 1 Reply
Hi to all of you,

I have a question regarding hiv and hcv as I had a possible exposure in September. I am a healthy male in mid 20ies. On 5th of september I had an anal insertive-receptive intercourse with another man of unknown hiv status.

Symptoms:
A... Read more »